Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

f(a,b)(3,2,1)-structures on manifolds

Journal of Geometry and Physics, vol.169, 2021 (Journal Indexed in SCI Expanded) identifier

Articles Published in Other Journals

A study of submanifolds of metallic Riemannian manifolds

Journal of Geometry , vol.112, no.34, pp.1-27, 2021 (Journal Indexed in ESCI)

Anti-invariant submanifolds of locally decomposable golden Riemannian manifolds

Balkan Journal of Geometry and Its Applications, vol.25, no.1, pp.47-60, 2020 (Refereed Journals of Other Institutions) identifier

Invariant submanifolds in golden Riemannian manifolds

Communications Faculty Of Science University of Ankara Series A1 Mathematics and Statistics, vol.69, no.2, pp.125-138, 2020 (Journal Indexed in ESCI)

Schouten and Vranceanu Connections on Golden Manifolds

International Electronic Journal of Geometry, vol.12, no.2, pp.169-181, 2019 (Journal Indexed in ESCI)

Metabelian Products of Metabelian Lie Algebras and Semidomains

Cukurova University Insitute of Natural and Applied Science, Journal of Science And Engineering, vol.28, no.1, pp.175-184, 2012 (National Non-Refereed Journal)

Refereed Congress / Symposium Publications in Proceedings

Two Special Linear Connections on a Differentiable Manifold Admitting an Almost Product Structure

International Conference on Mathematics and Mathematics Education (ICMME-2018), 27 - 29 June 2018

Two Special Linear Connections on a Differentiable Manifold Admits a Golden Structure

15th International Geometry Symposium, Amasya, Turkey, 3 - 06 July 2017

Totally Umbilical Semi-Invariant Submanifolds of a Locally Decomposable Riemannian Manifold

International Conference on Mathematics and Mathematics Education, Şanlıurfa, Turkey, 11 - 13 May 2017